PubAg

Main content area

Design for rectangular hyperbolic crop-weed competition

Author:
Moffitt, L.J., Bhowmik, P.C.
Source:
Annals of applied biology 2006 v.149 no.1 pp. 87-89
ISSN:
0003-4746
Subject:
crop-weed competition, models, weeds
Abstract:
Fitting curves to data rather than doing multiple pairwise comparisons necessitates consideration of design. For the rectangular hyperbolic model of crop-weed competition, emphasising extreme weed densities is shown to be efficient relative to experiments using a traditional design.
Agid:
268298